Q and A

Question

Will there be be an interaction between Tivicay and magnesium?

I am on treatment with tivicay for years, doing very well, undetectable, no issues. I have recently been diagnosed with a neurological condition called tetanic syndrome and should be taking high doses of magnesium for 3-6 months. I read online that if i take it well separate with my meds (evening vs. morning) all should be ok, just wanted to hear your opinion about taking magnesium with my meds for such a long time- is there any risk of developing resistance?

Answer

Thanks for getting in touch.

For how you should take tivicay and magnesium please see here: https://www.hiv-druginteractions.org/downloads/ajd45jg-4er5-67oy-ur43-009ert.pdf?interaction_ids%5B%5D=85834

There’s no reason why you would develop resistance to tivicay, as long as you follow the advice in the above link.

Comment

Your e-mail address will not be published. Required fields are marked *